# SDR SWAA2019092637208

- Difficulty date: September 16, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 27,928 hours, 16,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK LOWER CROWN CORRODED BETWEEN BS 727B TO BS 887, RBL 45.  R&R SEAT TRACK IAW SRM AND DWG.
